HealthBoards

HealthBoards (https://www.healthboards.com/boards/)
-   Addiction & Recovery (https://www.healthboards.com/boards/addiction-recovery/)
-   -   Lorect/Percocet Withdrawal Symptoms (https://www.healthboards.com/boards/addiction-recovery/9214-lorect-percocet-withdrawal-symptoms.html)

dajoleo 04-24-2001 09:59 AM

Lorect/Percocet Withdrawal Symptoms
 
HI....I've was taking perocet then lorecet for rib pain due to a car accident. The pain left but I've been taking one pill a day (sometimes 2) for the buzz. The accident was a little over a month ago. There have been 2 days where I didn't take the pill and I had trouble sleeping and had the weird feeling in my arms and legs of having to move them. It's a hard to describe feeling. But the only way to get rid of it is for me to jerk my arms and legs back and forth really fast, just once or twice though. The feeling goes away but then the feeling comes back in a few minutes. Is this withdrawal? And what can I do on my own to get through it?

Thanks for any info.....

------------------
-Dajoleo

hzebo 04-24-2001 12:29 PM

YES! most definitely! Your body is going through withdrawals. Usually that sensation in the legs, hence the name "kicking" You are actually "kicking" those opiates you have been taking. People that withdraw from heroin or methadone go through that, sometimes so severe that the legs just shoot out back and forth. It does go away with just some patience and prayer. I myself would not try to self-medicate because if I did I would just substitute one for another. Sorry you feel "weird", but just hang in there and it will soon subside. I have been clean for almost 3 years and I still get that from time to time. It comes from alcohol abuse for 27 years and other substances for me. I never did heroin, just everything. Good Luck!!


All times are GMT -7. The time now is 05:37 AM.